# SDR P5CA9800020

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W FLYING PANEL Z572 I/B BRACKET, O/B FASTENER HOLE DRILLED OVERSIZED FITTING.  FITTING REPLACED IAW 51-10-01, HFEC CHECK OK.
